C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3F SL MBPLUS (3CG, BIOPATCH, PROBE COVER); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer, that guidewire would not advance.When attempting to pull out it, got stuck.A tissue substance appears to be stuck on wire close to tip.Patient needed guidewire removed by team of physicians.Patient not harmed.No other information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample, and will evaluate.Results are expected soon.